# SDR ORJA9777

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PBE DOES NOT HOLD VACUUM RIGHT OVERHEAD EMERGENCY EQUIPMENT BIN.  REPLACED ALL PBE'S IN CABIN AND COCKPIT WITH RA PBE'S.  (M)
